# SDR 2001UALA01011

- Difficulty date: June 12, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N356UA
- Make and model: Boeing 737322
- Aircraft serial: 24362
- Aircraft time: 38,181 hours, 21,811 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: G718505
- Part serial: 146
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO HEAT DETECTION SYSTEM WARNING FLICKERED BRIEFLY.  NR 1 DISCHARGE LIGHT ILLUMINATED. *S/D*  INSPECTION OF THE AIRCRAFT DID NOT INDICATE ANY SMOKE OR FIRE IN THE CARGO COMPARTMENTS.  REPLACED CARGO COMPARTMENT SMOKE CONTROL PANEL, DIVERTER VALVE ASSY AND NR 1 BOTTLE.
